# SDR R61A201302220258

- Difficulty date: February 22, 2013
- Submitted: March 10, 2013
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 22,584 hours, 16,807 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bracket
- Part number: CDSP220011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT GALLEY HALVES HAVE CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFT GALLEY SPLIT JOINT BRACKET IAW EMB 170 AMM 25-00-23 AND 20-10-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
